The two-sided residue interpolation in the stieltjes class for matrix functions

Daniel Aron Alpay, Joseph A. Ball, Israel Gohberg, Leiba Rodman

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

The general two-sided directional interpolation problem in the Stieltjes class for matrix functions is solved. An explicit description of all solutions is presented in terms of the original data. The method is based on the reduction of this problem to the solution of homogeneous interpolation problems with symmetries for rationalmatrix functions.

Original languageEnglish
Pages (from-to)485-521
Number of pages37
JournalLinear Algebra and Its Applications
Volume208-209
Issue numberC
DOIs
StatePublished - 1 Jan 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'The two-sided residue interpolation in the stieltjes class for matrix functions'. Together they form a unique fingerprint.

Cite this